# SDR FDEA201007122491

- Difficulty date: July 12, 2010
- Submitted: July 12, 2010
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 86,629 hours, 35,220 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: ANB73941
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD FLAP ENCLOSURE AREA, INBD FLAP ROLLER SUPPORT FITTING FOUND   CRACKED.  REPAIR CARRIED OUT IAW EA 8-5340-140419,  REPAIR IS CLASSIFIED MAJOR IAW GMM 6-2-100 REV 110.
